MathSciNet Relay Station
MathSciNet bibliographic data
MR1319696 (96d:57008) 57M25 (57M05 57M12)
Sakuma, Makoto Homology of abelian coverings of links and spatial graphs. Canad. J. Math. 47 (1995), no. 1, 201–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement